# SDR DALA2023011300268

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 84,327 hours, 39,113 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3229 NEED TO COMPLY WITH ERA 600256-14 REV A. (2579957) CORRECTIVE ACTION: COMPLIED WITH. (2579957)
